RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1970, Volume 34, Issue 2, Pages 425–457 (Mi izv2424)  

This article is cited in 2 scientific papers (total in 2 papers)

Variational methods in nonstationary problems (parabolic case)

P. P. Mosolov


Abstract: In this paper we present a method for constructing a generalized solution of boundary problems for nonlinear parabolic equations and systems. We assume that the stationary (elliptic) part of these equations is generated by a convex functional. A feature of the scheme we propose is that the construction of the generalized solution can be carried out by using the functional itself without considering its variation.

Full text: PDF file (2890 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1970, 4:2, 431–463

Bibliographic databases:

UDC: 513.88
MSC: 35K20, 35K60, 35K85, 35A05
Received: 13.01.1969

Citation: P. P. Mosolov, “Variational methods in nonstationary problems (parabolic case)”, Izv. Akad. Nauk SSSR Ser. Mat., 34:2 (1970), 425–457; Math. USSR-Izv., 4:2 (1970), 431–463

Citation in format AMSBIB
\Bibitem{Mos70}
\by P.~P.~Mosolov
\paper Variational methods in nonstationary problems (parabolic case)
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1970
\vol 34
\issue 2
\pages 425--457
\mathnet{http://mi.mathnet.ru/izv2424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=270245}
\zmath{https://zbmath.org/?q=an:0223.35050}
\transl
\jour Math. USSR-Izv.
\yr 1970
\vol 4
\issue 2
\pages 431--463
\crossref{https://doi.org/10.1070/IM1970v004n02ABEH000914}


Linking options:
  • http://mi.mathnet.ru/eng/izv2424
  • http://mi.mathnet.ru/eng/izv/v34/i2/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Kuksin, “An application of monotonic semigroups in the theory of perfectly elastic plasticity”, Russian Math. Surveys, 37:5 (1982), 182–183  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Muravlëva E.A., Muravlëva L.V., “Nestatsionarnye techeniya vyazkoplasticheskoi sredy v kanalakh”, Izv RAN. MTT, 2009, no. 5, 164–188  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:309
    Full text:74
    References:40
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020